# SDR T17A201511168010

- Difficulty date: November 13, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N890TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258545
- Aircraft time: 9,620 hours, 6,189 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON THE VISUAL APPROACH SELECTED FLAPS 15, THERE WAS NO INDICATION OF MOVEMENT & NO CONFIGURATION CHANGE FELT IN THE FLIGHT CONTROLS.  EXECUTED A GO AROUND IN ORDER TO TROUBLESHOOT.  VISUALLY INSPECTED THE FLAPS & CONFIRMED THAT THEY WERE IN THE UP POSITION.  DECLARED AN EMER AS A PRECAUTIONARY MEASURE.  COMPLETED THE ABNORMAL CHECKLIST AS PUBLISHED & LANDED WITHOUT INCIDENT.
